MathSciNet Relay Station
MathSciNet bibliographic data
MR557015 10B05
Selmer, Ernst S.; Beyer, Öyvind On the linear Diophantine problem of Frobenius in three variables. J. Reine Angew. Math. 301 (1978), 161–170.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement